1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. knightsmith
    Ok on 28th May 2012 I took 9 x 1mg etizolam tablets. I have type 2 diabetes, so its not serious as the other guy who posted on his blog. Type 2 isnt as serious as type 1, i;m not on diabetes medication.

    I did not wake up at all on the 29th May.

    I woke up on 30th may, 2am to discover that my voice software had been ringing 12 times during the day on maximum volume. How? I was worried enough before but after reading a blog on here, i'm scared as heck. Please post any additional information you may view as helpful, i'm going to go to the doctor soon.

Comments

To make a comment simply sign up and become a member!